# SDR IXXA06RNG040S

- Difficulty date: April 6, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bulged
- Location: T/E Flap
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND DENTED AND BULGING SKIN ON INBOARD FLAP UPPER SKIN TRAILING EDGE SKIN BETWEEN STATIONS XW 91.6564 TO 84.534 – RIGHT.  DAMAGED SECTION SKIN WAS REMOVED.  REPAIR SPLICE WAS MANUFACTURED AND NEW SKIN SECTION WAS FABRICATED AND INSTALLED IAW EWO ATI 57-079.
